Comment on "A parametric model for the Yellow Sea thermal variability" by P. C. Chu et al. SCIE SCOPUS

Cited 1 time in WEB OF SCIENCE Cited 1 time in Scopus
Title
Comment on "A parametric model for the Yellow Sea thermal variability" by P. C. Chu et al.
Author(s)
Lie, HJ
Publication Year
1999-03-15
ISSN
0148-0227
URI
https://sciwatch.kiost.ac.kr/handle/2020.kiost/6171
DOI
10.1029/98JC01998
Bibliographic Citation
JOURNAL OF GEOPHYSICAL RESEARCH-OCEANS, v.104, no.C3, pp.5459 - 5461, 1999
Publisher
AMER GEOPHYSICAL UNION
Type
Article
Language
English
Document Type
Editorial Material
Publisher
AMER GEOPHYSICAL UNION
Files in This Item:
There are no files associated with this item.

qrcode

Items in ScienceWatch@KIOST are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse